# SDR 98ZZZX2628

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N525PG
- Make and model: Piper PA-30
- Aircraft serial: 301737
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: RJ061231
- Condition: Cracked
- Location: Rt Engine Turbo
- Part time: 2,633 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BRACKET FROM LOWER RIGHT ENGINE MOUNT, FOUND BRACKET CRACKED ACROSS FACE OF BRACKET AND AROUND BOLT HEAD CIRCUMFERENCE.  INSPECTION OF OPPOSITE ENGINE BRACKET REVEALED SAME CONDITION.  BOTH APPEAR TO HAVE SUFFICIENT METAL TO BOLT CONTACT.  RECOMMEND EITHER INSTALL AN 960-716 WASHER UNDER HEAD OR REDESIGN BRACKET.  IF AN 960-716 WASHER IS INSTALLED, POSSIBLE REPLACING OF BOLT WITH NEXT LENGTH MIGHT BE REQUIRED.
